Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Interpolation by convex quadratic splines

Authors: David F. McAllister and John A. Roulier
Journal: Math. Comp. 32 (1978), 1154-1162
MSC: Primary 41A05; Secondary 41A15
MathSciNet review: 0481734
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Algorithms are presented for computing a quadratic spline interpolant with variable knots which preserves the monotonicity and convexity of the data. It is also shown that such a spline may not exist for fixed knots.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A05, 41A15

Retrieve articles in all journals with MSC: 41A05, 41A15

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society